IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Hiroshi Yamada (Niigata Univ.)
Vice Chair Mitoshi Fujimoto (Fukui Univ)
Secretary Koshiro Kitao (NTT DOCOMO), Naobumi Michishita (National Defense Academy)
Assistant Dr. Kim (Niigata Univ.)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Noriharu Suematsu (Tohoku Univ.)
Vice Chair Tadashi Kawai (Univ. of Hyogo), Kensuke Okubo (Okayama Prefectural Univ.), Hideyuki Nakamizo (Mitsubishi Electric)
Secretary Masataka Ohira (Saitama Univ.), Tamio Kawaguchi (Toshiba)
Assistant Naoki Hasegawa (Softbank), Kosuke Katayama (Waseda Univ.)

Conference Date Thu, Sep 9, 2021 13:00 - 17:15
Fri, Sep 10, 2021 09:45 - 16:30
Topics Microwave, Millimeter wave 
Conference Place Online 
Contact
Person
Masataka Ohira, Saitama University
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter. This conference is also co-sponsored by IEEE AP-S Kansai Joint Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW, AP.

Thu, Sep 9 PM  MW
13:00 - 13:50
(1)
MW
13:00-13:25 Fundamental Examination of Beam Reflection Circuit Using Butler Matrix MW2021-33 Yusaku Honma, Noriharu Suematsu (Tohoku Univ.)
(2)
MW
13:25-13:50 Broadband Left-Handed Region of CRLH-TL Using an Ω-Shaped Interdigital Capacitive Gap MW2021-34 Tetsuhiro Takada, Mikio Tsuji, Hiroyuki Deguchi (Doshisha Univ.)
  13:50-14:00 Break ( 10 min. )
Thu, Sep 9 PM  AP
14:00 - 15:15
(3)
AP
14:00-14:25 Matching Circuit Design of Frequency Dispersive Phase Shifter for Dual Band Base Station Antenna AP2021-56 Toshiki Soma, Keizo Cho (Chiba Inst. Tech.), Naobumi Michishita (National Defense Academy), Takayoshi Sasaki, Keisuke Sato, Ichiro Oshima (DKK), Hiroaki Nakabayashi (Chiba Inst. Tech.)
(4)
AP
14:25-14:50 An excitation of millimeter-wave band leaky wave antenna using through-hole reflector and convertor from waveguide AP2021-57 Wataru Iida, Hiroyuki Arai (YNU)
(5)
AP
14:50-15:15 Effect of Jitter Noise on BER in Undersampling of Modulated Waves AP2021-58 Hiroyuki Saito, Hiroyuki Arai (Yokohama National Univ.)
  15:15-15:25 Break ( 10 min. )
Thu, Sep 9 PM  AP Tutorial Lecture
15:25 - 16:15
(6)
AP
15:25-16:15 [Tutorial Lecture]
Electromagnetic Metamaterial-based Transmission Line Resonators and Their Antenna Applications AP2021-59
Tetsuya Ueda (Kyoto Inst. Tech.)
  16:15-16:25 Break ( 10 min. )
Thu, Sep 9 PM  IEEE AP-S Kansai Joint Chapter Special Talk
16:25 - 17:15
(7) 16:25-17:15 [Special Talk] KOSEN-1 Satellite for Technology Demonstration of Jupiter Radio Observation
○Kazumasa Imai (National Institute of Technology, Kochi College)
Fri, Sep 10 AM  AP
09:45 - 11:00
(8)
AP
09:45-10:10 Propagation characteristics of robot-to-robot communication with low antenna height AP2021-60 Akihiro Tatsuta, Hiroyuki Sasai, Motoki Hirose, Akio Shigekane, Hiroyuki Uematsu, Takeshi Ando (Panasonic)
(9)
AP
10:10-10:35 Multipath Cluster Characteristics in Outdoor Open Square Access Environments at 60 GHz AP2021-61 Minseok Kim, Keiichiro Kumakura, Shuaiqin Tang, Hibiki Tsukada (Niigata Univ.)
(10)
AP
10:35-11:00 Demonstration of Footprint Fixation and Area Optimization Using a Prototype Cylindrical Array Antenna for HAPS Service Link AP2021-62 Shoichi Sudo, Yohei Shibata, Koji Tashiro, Wataru Takabatake, Kenji Hoshino (SB)
  11:00-11:10 Break ( 10 min. )
Fri, Sep 10 PM  MW
11:10 - 12:00
(11)
MW
11:10-11:35 Relationship between OAM Modes and MIMO Modes of Double Ring Circular Array MW2021-35 Hideaki Sugiura, Takuichi Hirano (TCU)
(12)
MW
11:35-12:00 Broadband and Highly Accurate Calibration of Input Impedance for a Coaxial-Tip Using an LCR Meter Based on the RF I-V Method and Related Application to Dielectric Measurement for Liquids MW2021-36 Kouji Shibata (Hachinohe Inst. of Tech.), Kohei Fujiwara (TIRI)
  12:00-13:15 Lunch Break ( 75 min. )
Fri, Sep 10 PM  AP
13:15 - 14:30
(13)
AP
13:15-13:40 Experimental Evaluation of RSSI-Based 2D Localization Method Using 4-Element Circular Array and 180˚/90˚ Hybrids AP2021-63 Kazuki Onodera, Naoki Honma, Kentaro Murata (Iwate Univ.), Mari Takeda, Atsushi Takei, Kazuhiro Matsumoto, Nobuyuki Shibano, Atsushi Yamamoto, Tetsuya Hishikawa (Panasonic)
(14)
AP
13:40-14:05 Evaluation of Human Identification Using MIMO Radar with Vertical Array AP2021-64 Teppei Hayashi, Naoki Honma, Nobuyuki Shiraki, Kentaro Murata (Iwate Univ.), Takeshi Nakayama, Shoichi Iizuka (Panasonic)
(15)
AP
14:05-14:30 Evaluation of Moving Target Localization Accuracy Considering Linear Prediction of Channel Response and Target's Velocity AP2021-65 Nobuyuki Shiraki, Naoki Honma, Kentaro Murata (Iwate Univ.), Takeshi Nakayama, Shoichi Iizuka (Panasonic)
  14:30-14:40 Break ( 10 min. )
Fri, Sep 10 PM  AP
14:40 - 15:30
(16)
AP
14:40-15:05 Inverse Scattering Based Permittivity Reconstruction Method for Multi-layered Subsurface Structure Analysis by Ground Penetrating Radar AP2021-66 Yoshihiro Yamauchi, Shouhei Kidera (UEC)
(17)
AP
15:05-15:30 Design of a linearly dual-polarized dual-band and wideband multi-ring microstrip antenna fed by two L-probes with a cavity AP2021-67 Yuki Kimura, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.)
  15:30-15:40 Break ( 10 min. )
Fri, Sep 10 PM  MW
15:40 - 16:30
(18)
MW
15:40-16:05 A 920MHz band rectenna with impedance transformed small loop antenna MW2021-37 Yuki Muramoto, Naoki Sakai, Kenji Itoh (KIT)
(19)
MW
16:05-16:30 A Novel Compact Wideband Microstrip Wilkinson Power Divider MW2021-38 Weihao Zhang, Zhewang Ma, Fan Liu, Masataka Ohira (Saitama Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Naobumi Michishita (National Defense Academy)
E-: _-cry 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Masataka Ohira (Saitama Univ.)
E-: i-u
or
Tamio Kawaguchi (Toshiba)
E-: oguba 


Last modified: 2021-09-09 10:59:44


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /   [Return to MW Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan